![]() |
|
|
home | objectives | stations | species | datasets | partners |
Macrobel taxon detailsGaleommatoidea J. E. Gray, 1840
marine, brackish, fresh
Not documented
MolluscaBase eds. (2024). MolluscaBase. Galeommatoidea J. E. Gray, 1840. Accessed through: Long term trends in the macrobenthos of the Belgian Continental Shelf (Macrobel) at: https://www.vliz.be/vmdcdata/MACROBEL/aphia.php?p=taxdetails&id=14629 on 2025-02-27
Degraer, S.; Wittoeck, J.; Appeltans, W.; Cooreman, K.; Deprez, T.; Hillewaert, H.; Hostens, K.; Mees, J.; Vanden Berghe, E.; Vincx, M. (2006). Long term trends in the macrobenthos of the Belgian Continental Shelf (Macrobel). Galeommatoidea J. E. Gray, 1840. Accessed at: https://www.vliz.be/vmdcdata/macrobel/aphia.php?p=taxdetails&id=14629 on 2025-02-27
Date action by 2004-12-21 15:54:05Z created db_admin
basis of record
Bieler, R.; Carter, J. G.; Coan, E. V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <em>Malacologia.</em> 52(2): 1-184. [details]
additional source Goto, R.; Kawakita, A.; Ishikawa, H.; Hamamura, Y.; Kato, M. (2012). Molecular phylogeny of the bivalve superfamily Galeommatoidea (Heterodonta, Veneroida) reveals dynamic evolution of symbiotic lifestyle and interphylum host switching. <em>BMC Evolutionary Biology.</em> 12(1): 172., available online at https://doi.org/10.1186/1471-2148-12-172 [details] additional source Bieler, R.; Mikkelsen, P. M.; Collins, T. M.; Glover, E. A.; González, V. L.; Graf, D. L.; Harper, E. M.; Healy, J.; Kawauchi, G. Y.; Sharma, P. P.; Staubach, S.; Strong, E. E.; Taylor, J. D.; Tëmkin, I.; Zardus, J. D.; Clark, S.; Guzmán, A.; McIntyre, E.; Sharp, P.; Giribet, G. (2014). Investigating the Bivalve Tree of Life – an exemplar-based approach combining molecular and novel morphological characters. <em>Invertebrate Systematics.</em> 28(1): 32-115., available online at http://www.publish.csiro.au/?paper=IS13010 [details] additional source Bouchet, P. & Strong, E. (2024). Portraits of Galeommatoidea. <em>Journal of Molluscan Studies.</em> 90: eyae043 : 1-13. [details] Available for editors ![]() ![]() ![]() ![]() ![]() |
General coordination: Henning Reiss Web site and database hosted by VLIZ |